Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 53 found articles
 
 
  Dynamics of a stochastic and periodic virus model with Beddington-DeAngelis functional response
 
 
Title: Dynamics of a stochastic and periodic virus model with Beddington-DeAngelis functional response
Author: Shi, Peilin
Dong, Lingzhen
Appeared in: Journal of applied mathematics and computing
Paging: Volume 70 () nr. 6 pages 5359-5377
Year: 2024-07-14
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 53 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands